# SDR DALA2018010300041

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 80,927 hours, 35,937 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  FOUND MUD FLAP SEAL LOOSE AT CORNER AND CAUGHT IN GIRT BAR FITTING. SECURED THE SEAL.
